Incidence of neuropathy in HIV-infected patients on monotherapy versus those on combination therapy with didanosine, stavudine and hydroxyurea.

@article{Moore2000IncidenceON,
  title={Incidence of neuropathy in HIV-infected patients on monotherapy versus those on combination therapy with didanosine, stavudine and hydroxyurea.},
  author={Richard Moore and Wai Ming Kenny Wong and Jeanne Keruly and Justin C. Mcarthur},
  journal={AIDS},
  year={2000},
  volume={14 3},
  pages={273-8}
}
BACKGROUND Sensory neuropathy is a common adverse effect of the nucleoside analogue anti-retroviral drugs didanosine (ddl) and stauvudine (d4T). These drugs are increasingly being used in combination, and it is not currently known whether the incidence of neuropathy is higher with combination compared to individual drug use. It is also not known if hydroxyurea, used to potentiate the antiviral efficacy of these drugs, may also increase the risk of neuropathy. The purpose of this analysis is to… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 44 extracted citations

Similar Papers

Loading similar papers…